Logo IPI  
Journal > International Journal of Computing Science and Applied Mathematics > Stability Analysis On Models Of Spreading H1N1 And H5N1 Virus In Two Locations

 

Full Text PDF (318 kb)
International Journal of Computing Science and Applied Mathematics
Vol 2, No 2 (2016): June
Stability Analysis On Models Of Spreading H1N1 And H5N1 Virus In Two Locations
Article Info   ABSTRACT
Published date:
08 Aug 2016
 
The dynamics of population mobility are occurring in a population. This phenomena can expand the area of the spread of a virus. Allowing the occurrence of a pandemic of a coalition between the H5N1-p virus and H5N1. In this paper, we analyze the stability of the model of the spread of H1N1 and H5N1-p. Based on the basic reproduction number R0, which is then simulated using the Matlab software, we conclude that when R0 < 1 the system is stable, whereas when R0 > 1 the system is unstable.
Copyrights © 2016